# SDR CALA2025070306178

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 47,691 hours, 16,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L FWD ENTRY DOOR HANDLE IS LOOSE. SPOKE TO FLIGHT CREW, WAS TOLD THAT INNER DOOR 1L HANDDLE HAS PLAY AND ON LANDING THE HANDLE CLICKED INTO POSITION. NO LIGHTS NOTED IN COCKPIT FOR OPEN FWD ENTRY DOOR DURING FLIGHT. CREW REPORTED PRESSURISATION WAS NORMAL DURING FLIGHT. CLOSED AND LOCKED DOOR 1L, FOUND NO EXCESSIVE PLAY IN DOOR HANDLE, DOOR INDICATION OPERATES NORMALLY. SUSPECT INTERMITTENT FAULT PER FIM 52-10 TASK 815.
